MathSciNet Relay Station
MathSciNet bibliographic data
MR309940 14F05 (14C99 14D20)
Seshadri, C. S. Quotient spaces modulo reductive algebraic groups. Ann. of Math. (2) 95 (1972), 511–556; errata, ibid. (2) 96 (1972), 599.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement